# SDR SIMA20191104001

- Difficulty date: November 4, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 37,841 hours, 33,321 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 14523775601
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LWR FWD CORNER BRACKET CHAFFE -C/A-REMOVED AND INSTALLED NEW CARGO DOOR LWR FWD PROFILE IAW EMB 145 SRM 51-40-02 AND 51-20-03.
